zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The existence and uniqueness of periodic solutions for a kind of Duffing-type equation with two deviating arguments. (English) Zbl 1205.34084
The Duffing-type delay differential equation $$x''(t) + f(x(t-\tau(t))) + g(x(t-\gamma(t))) = e(t)$$ is considered, where $\tau$, $\gamma$ and $e$ are real-valued continuous periodic functions with period $T$, $\tau'(t) <1$, $\gamma'(t) < 1$, $\int^T_0e(t)\,dt = 0$, and $f$ and $g$ are $C^1$ functions satisfying $f(c) + g(c) \not\equiv e(t)$ for all $t$ and $c$. Sufficient conditions are provided to ensure the existence, as well as uniqueness, of $T$-periodic solutions and it is claimed that these complement some known results.

MSC:
34K13Periodic solutions of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] Torres, P. J.: Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem, J. differential equations 190, 643-662 (2003) · Zbl 1032.34040 · doi:10.1016/S0022-0396(02)00152-3
[2] Liu, B. W.: Existence and uniqueness of periodic solutions for a kind of Liénard type p-Laplacian equation, Nonlinear anal. 69, 724-729 (2008) · Zbl 1161.34022 · doi:10.1016/j.na.2007.06.007
[3] Liu, B. W.; Huang, L. H.: Existence and uniqueness of periodic solutions for a kind of Liénard equation with a deviating argument, Appl. math. Lett. 21, 56-62 (2008) · Zbl 1136.34331 · doi:10.1016/j.aml.2006.07.018
[4] Liu, X. P.; Jia, M.; Ren, R.: On the existence and uniqueness of periodic solutions to a type of Duffing equation with complex deviating argument, Acta math. Sci. 27, 037-049 (2007)
[5] Pournakia, M. R.; Razanib, A.: On the existence of periodic solutions for a class of generalized forced Liénard equations, Appl. math. Lett. 20, 248-254 (2007) · Zbl 1122.34313 · doi:10.1016/j.aml.2006.06.004
[6] Walther, H. O.: A periodic solution of a differential equation with state-dependent delay, J. differential equations 244, 1910-1945 (2008) · Zbl 1146.34048 · doi:10.1016/j.jde.2008.02.001
[7] Li, X. J.; Lu, S. P.: Periodic solutions for a kind of high-order p-Laplacian differential equation with sign-changing coefficient ahead of nonlinear term, Nonlinear anal. 70, 1011-1022 (2009) · Zbl 1161.34331 · doi:10.1016/j.na.2008.01.028
[8] Lu, S. P.: Existence of periodic solutions to a p-Laplacian Liénard differential equation with a deviating argument, Nonlinear anal. 68, 1453-1461 (2008) · Zbl 1139.34316 · doi:10.1016/j.na.2006.12.041
[9] Yang, Z. H.; Cao, J. D.: Periodic solutions for general nonlinear state-dependent delay logistic equations, Nonlinear anal. 66, 1378-1387 (2007) · Zbl 1119.34051 · doi:10.1016/j.na.2006.01.022
[10] Wang, Z. X.; Lu, S. P.; Cao, J. D.: Existence of periodic solutions for a p-Laplacian neutral functional differential equation with multiple variable parameters, Nonlinear anal. 72, 734-747 (2010) · Zbl 1182.34092 · doi:10.1016/j.na.2009.07.014
[11] Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations, (1977) · Zbl 0339.47031
[12] Lu, S. P.; Ge, W. G.: Periodic solutions for a kind of second order differential equation with multiple deviating arguments, Appl. math. Comput. 146, 195-209 (2003) · Zbl 1037.34065 · doi:10.1016/S0096-3003(02)00536-2